# SDR AALA202011279003

- Difficulty date: November 26, 2020
- Submitted: November 27, 2020
- Operation: Air carrier
- Aircraft: N9004F
- Make and model: Airbus A319-115
- Aircraft serial: 5745
- Aircraft time: 19,353 hours, 9,268 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  RIGHT FORWARD GALLEY DOOR ASSIST BOTTLE LOW PRESSURE.  SERVICED RIGHT FORWARD GALLEY DOOR ASSIST BOTTLE, PER AMM 52-10-00.
